# SDR AALA201803169027

- Difficulty date: February 25, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED  FLOOR PANEL 261BG BETWEEN FRAMES 64 TO 66, Y1732 TO Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, PARAGRAPH 2, FIGURE 20109, AND IRM 9701, REVISION H.
